Recently, I went to my bi-annual appointment with my gastroenterologist. Since I started Humira about a year ago, I have been doing relatively well, so he said I could stop the balsalazide. needless to say I was happy. Anytime you get to stop a drug is awesome! Especially, if you're on the regimen I am on. I asked if I needed to taper and he said I could stop that day. Awesome pawsome I said. Yeah, well within 4 days I ended up in a major flareup. Immediately I started taking it again and the symptoms started to calm down. Obviously, I am back on it for now since I had some at home still. I am calling my doctor to let him know what happened. Has this happened to anyone else?
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app